Some New Fixed Point Theorems in Fuzzy Metric Spaces

Document Type: Research Paper

Authors

1 Department of Applied Mathematics and Humanities, S. V. Na- tional Institute of Technology, Surat, Gujarat, India

2 Universita degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy

Abstract

Motivated by Samet et al. [Nonlinear Anal., 75(4) (2012), 2154-2165], we introduce the notions of $alpha$-$phi$-fuzzy contractive mapping and $beta$-$psi$-fuzzy contractive mapping and prove two theorems which ensure the existence and uniqueness of a fixed point for these two types of mappings. The presented theorems extend, generalize and improve the corresponding results given in the literature.

Keywords


bibitem{AltunMihet} I. Altun and D. Mihet, {it Ordered non-Archimedean fuzzy metric spaces and some fixed point results}, Fixed Point Theory Appl., {bf 2010}textbf{(1)} (2010), Article ID 782680, 1-11.

bibitem{Choudhury} B. S. Choudhury,  K. Das and P. Das, {it Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces}, Fuzzy sets and Systems, {bf 222}textbf{(1)} (2013), 84-97.

bibitem{Bari} C. Di Bari and C. Vetro, {it A fixed point theorem for a family of mappings in a fuzzy metric space}, Rend. Circ. Mat. Palermo, {bf 52}textbf{(2)} (2003), 315-321.

bibitem{Bari1} C. Di Bari and C. Vetro, {it Fixed points, attractors and weak fuzzy contractive mappings in a
fuzzy metric space}, J. Fuzzy Math., {bf 13}textbf{(4)} (2005), 973-982.

bibitem{George94} A. George and P. Veeramani, {it On some results in fuzzy metric spaces}, Fuzzy sets and Systems, {bf 64}textbf{(3)} (1994), 395-399.

bibitem{Gopal} D. Gopal, M. Imdad, C. Vetro and M. Hasan, {it Fixed point theory for cyclic weak $phi$-contraction in fuzzy metric spaces}, Journal of Nonlinear Analysis and Application,  Article ID jnaa-00110, 11 pages, doi:10.5899/2012/jnaa-0110, {bf 2012} (2012).

bibitem{Grabiec} M. Grabiec, {it Fixed points in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 27}textbf{(3)} (1988), 385-389.

bibitem{Gregori} V. Gregori and A. Sapena, {it On fixed point theorems in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 125}textbf{(2)} (2002), 245-253.

bibitem{Kramosil} O. Kramosil and J. Michalek, {it Fuzzy metric and statistical metric spaces}, Kybernetica, {bf 11}textbf{(5)} (1975), 336-344.

bibitem{Mihet2004} D. Mihet, {it A Banach contraction theorem in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 144}textbf{(3)} (2004), 431-439.

bibitem{Mihet2007} D. Mihet, {it On fuzzy contractive mappings in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 158}textbf{(8)} (2007), 915-921.

bibitem{Mihet2008} D. Mihet, {it Fuzzy $psi$-contractive mappings in non-Archimedean fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 159}textbf{(6)} (2008), 739-744.

bibitem{Mihet2010} D. Mihet, {it A class of contractions in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 161}textbf{(8)} (2010), 1131-1137.

bibitem{Murthy} P. P. Murthy, U. Mishra, Rashmi and C. Vetro, {it Generalized $(varphi,psi)$-weak contractions involving $(f,g)$-reciprocally continuous maps in fuzzy metric spaces}, Ann. Fuzzy Math. Inform., {bf 5}textbf{(1)} (2013), 45-57.

bibitem{Roma} S. Romaguera, A. Sapena and P. Tirado,
{it The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words}, Topology Appl., {bf 15}textbf{(10)} (2007), 2196-2203.

bibitem{Saadati}
R. Saadati, S. M. Vaezpour and Y. J. Cho,
{it Quicksort algorithm: Application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words}, J. Comput. Appl. Math., {bf 228}textbf{(1)} (2009), 219-225.

bibitem{Samet} B. Samet, C. Vetro and P. Vetro, {it Fixed point theorems for $alpha$-$psi$-contractive type mappings}, Nonlinear Anal., {bf 75}textbf{(4)} (2012), 2154-2165.

bibitem{Schweizer} B. Schweizer and A. Sklar, {it Statistical metric spaces}, Pacific J. Math., {bf 10}textbf{(1)} (1960), 385-389.

bibitem{VasukiVeeramani} R. Vasuki and P. Veeramani, {it Fixed point theorems and Cauchy sequences in fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 135}textbf{(3)} (2003), 415-417.

bibitem{Vetro2} C. Vetro and P. Vetro, {it Common fixed points for discontinuous mappings in fuzzy metric spaces}, Rend. Circ. Mat. Palermo, {bf 57}textbf{(2)} (2008), 295-303.

bibitem{Vetro} C. Vetro, D. Gopal and M. Imdad, {it Common fixed point theorems for ($phi,psi$)-weak contractions in fuzzy metric spaces}, Indian J. Math., {bf 52}textbf{(3)} (2010), 573-590.

bibitem{Vetro2011} C. Vetro, {it Fixed points in weak non-Archimedean fuzzy metric spaces}, Fuzzy Sets and Systems, {bf 162}textbf{(1)} (2011), 84-90.

bibitem{Gabjin} G. Yun, S. Hwang and J. Chang, {it Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces}, Fuzzy Sets and System, {bf 161}textbf{(8)} (2010), 1117-1130.

bibitem{zadeh} L. A. Zadeh, {it Fuzzy Sets}, Information and Control, {bf 8}textbf{(3)} (1965), 338-353.